What's In Excedrin Migraine?

What's In Excedrin Migraine? - Excedrin Migraine was the first non-prescription pain reliever approved by the FDA for the treatment of migraine headaches. Excedrin migraine ingredients include acetaminophen (250 mg.), aspirin (250 mg.), and caffeine (65 mg.) The exact same formula is also marketed and packaged as Excedrin Extra Strength. It comes in gel tabs, caplets, and tablets.

Many migraine sufferers find that Excedrin Migraine helps to manage their migraine pain, and their sensitivity to light and sound. But like most medications, it doesn’t come without potential side effects. It is very important that the recommended dosage is not exceeded in order to avoid any unwanted side effects. Always read the package label carefully when taking any medication. This medication’s label says to ask your doctor before taking it if you have sixteen particular conditions listed. Better to be safe than sorry.
What's In Excedrin Migraine?
What's In Excedrin Migraine?

Many people experience nausea with migraines. Because aspirin can cause stomach irritation, people who have migraine nausea may want to try a different medicine. Because it contains aspirin, it may not be safe for those under 18 years of age, especially if they have a fever or flu-like symptoms or for people with aspirin allergies.

Acetaminophen can cause liver damage if taken in high quantities. This damage is also seen in patients who drink alcoholic beverages and take acetaminophen regularly. It would be wise to limit alcohol intake or abstain completely while taking this medication. Also, do not take any other products containing acetaminophen while taking it. Pregnant women should always consult with their physician before taking any medication.

It has been clinically proven that the addition of caffeine to the other two pain relievers helps them work even better. For people who sometimes have migraines triggered by too much caffeine though, this medication may not be a wise choice. Additionally, care must be taken to avoid caffeinated beverages while taking this medicine.

People with moderate to severe migraine symptoms, who can successfully tolerate the medicine, usually show a significant improvement within 30 minutes after taking one dose. They experience lasting relief and find that they are able to take part in their regular activities. Many sufferers find that the benefits of taking the medication greatly outweigh Excedrin migraine side effects.

Next Page : Migraine Prevention Medication - Tips on How to Prevent Migraines